# SDR DL76S030239

- Difficulty date: March 13, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 37,716 hours, 17,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Separated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DIFFICULT TO ARM/DISARM.  SLIDE PACK FELL OUT WHILE DOOR WAS OPENING (2R).  INSTALLED NEW SLIDE, OPS NORMAL.
